# SDR SWAA2024070197274

- Difficulty date: June 1, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 992 Rbl37-44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR Z-ANGLE FWD FLANGE HAS CORROSION AT STA 992 RBL 37 AND 44 WL 208. MRKD<[01] LOCATED/DRILLED FASTENER HOLES IN REPLACEMENT Z-ANGLE IAW SRM 51-40-05.;[02] 02 - INSPECTED PER SRM 51-40-02;[03] FAULT RESOLVED ON CARD #TTG8Q00TPRV5.;[04] SEE CARD# TTG8Q00TPRV5 FOR ALL WORK ACCOMPLISHED AND BUY BACKS. C/W INSPECTION.
